MathSciNet Relay Station
MathSciNet bibliographic data
MR1506881 Contributed Item
Whitney, Hassler Congruent Graphs and the Connectivity of Graphs. Amer. J. Math. 54 (1932), no. 1, 150–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement